# SDR ASAA9580164

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE L-1 PORTABLE EMERGENCY EXIT LIGHT WAS FOUND DIM.  REPLACED LIGHT ASSY AND OPERATED NORMALLY.  (M)
